# SDR ASAA2024050349402

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 28,103 hours, 9,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR REPORTED BY FA, NOTICED ON TAKEOFF. DISSIPATED AT CRUISE BUT RETURNED STRONGER DURING DESCENT UNTIL LANDING. ODOR STRONGEST IN AFT CABIN. BUT NOTICEABLE IN ALL CABIN AND FLIGHT DECK DURING DESCENT. FA'S DESCRIBED ODOR AS DIRTY SOCK SMELL PLUS PAINT ODOR. APU OFF WHEN ODOR PRESENT. LEVEL 2 WITHOUT RESPIRATORY IRRITATION. GROUNDED - YES. REMOVED AND REPLACED RECIRCULATION AIR FILTER REF AMM 21-25-01/ 401 PERFORMED FIM 21-00 TASKS 806 RUN ALL PACKS SYS WITH BLEED FROM APU AND ENG 1 AND ENG 2 SEPARATELY. NO SMELL NOTED. A/C O.K FOR SVC.
